MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent arteriovenous fistula (avf) angioplasty.A 5.0 x 60, 75cm mustang balloon catheter was advanced for dilatation and was initially inflated at 10 atmospheres.However, during the second inflation at 23 atmospheres, the balloon burst.The device was removed and the procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
B5-describe event or problem has been updated.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent arteriovenous fistula (avf) angioplasty.A 5.0 x 60, 75cm mustang balloon catheter was advanced for dilatation and was initially inflated at 10 atmospheres.However, during the second inflation at 23 atmospheres, the balloon burst.The device was removed and the procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.It was further reported that the 30% stenosed target lesion was located in mildly tortuous and non-calcified brachial artery.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13691785
Report Number2134265-2022-02573
Device Sequence Number1931202
Product Code FGE
UDI-Device Identifier08714729793977
UDI-Public08714729793977
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2024
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0027211023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale